Hey there! Sign in to join this conversationNew here? Join for free

Combined pill and migraines with aura Watch

    • #1
    • Thread Starter
    #1

    Hello,

    I have used combined birth control pills for 2 years and they have done great for me. However, my doctor recently asked me if I get migraines with aura and so she prescribed me micronor. I've had 2 migraines with aura my whole life (I am 20 now), I rarely get any headaches. The first one was yeeeeears ago and the second one was last year.

    My question is, even though I rarely have migraines with auras, would it be okay for me to still be using combined BC? My sister told me that if I didn't like micronor that I should be fine with combined BC.

    Thank you for the advice in advance!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 15, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Did TEF Bronze Award affect your UCAS choices?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.